# SDR ABXA9500481

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9919375
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE LEFT WING LEADING EDGE CRACKED JUST INBOARD OF THE NR 5 SLAT OUTBOARD TRACK.  REPAIRED CRACK IAW ABX REA D957-11284.
